# SDR AALA200801240

- Difficulty date: May 6, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 57,551 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Departed
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DAY INFLIGHT T1237/06MAY - CREW REPORTED RIGHT OVERWING FUEL CAP CAME OFF WITH LOSS OF FUEL.  REPLACED RIGHT FUEL CAP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
